MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TAPERLOC POR FMRL 9X137; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TAPERLOC POR FMRL 9X137; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint sample was evaluated and the reported event was not confirmed.Visual inspection of the returned product found the shrink wrap at the labeled end of the carton has been opened.The only items inside the outer carton are the stem and labels.No inner packaging was returned.Due to the lack of inner packaging, unable to determine if the sterility had been compromised.Device history record (dhr) was reviewed and no discrepancies were found.Root cause is due to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Returned goods classification code vc, packaging damage with sterility barrier potentially compromised.

Brand Name
TAPERLOC POR FMRL 9X137
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11348041
Report Number0001825034-2021-00536
Device Sequence Number11969750
Product Code JDI
UDI-Device Identifier00880304185302
UDI-Public(01)00880304185302(17)281013(10)707760
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K030055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number103203
Device Lot Number707760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1